Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


KS over the night?
Aug 20, 2006

Dear Doctor,

I read your forum very often and thank you for a lot of important information obtained.

Have already been infected for over 4 years, no meds. Viral load and imunologic profile unknown or better said not accessible. There are 2 red flaty lessions of irregular shape, size around 1,5 and 2cm that developed on my lower leg over the night. There is no itching, no pain. There is soft pinky irregular map around those lessions that might be around 3 up to 4 cm. If lession is pressed by finger it is sill red. No colour change. I would like to ask if this might be KS and would it be possible to occure over the night?

Thank you so much for your advice.

Response from Dr. Young

Thanks for your post.

It would be highly unusual for KS to come up overnight. It's conceivable to me that you might not have noticed the lesions before, but if one assumes that your observations are correct, it's probably not KS.

Now, if your were my patient, I'd try to find a way to get CD4 count testing at the very least (am I correct in the assumption that you're not living in the US or Western Europe?). Four years is a long time, far too long, to go without lab monitoring. I tell my patients here in Colorado that one simple way to take charge of their own care is to make sure that they get routine lab monitoring at least 3, if not 4 times a year (even if they don't come in to see their doctor).

I hope this is helpful. BY



Previous
Started New Meds Today
Next
Is it to late to take PEP?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement